# SDR DALA2025040402565

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=465 BTW L-25R AND L-27R AT FWD CARGO COMPARTMENT. (CCD). SUMMARY OF NRC 00149: CRACK ON FRAME STA Y=465 BTW L-25R AND L-27R AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20 -07-2R PROCEDURE 3 REPAIR 3. PERFORM VISUAL INITIAL INSPECTION AT 25,000 CYCLES AND PERFORM REPETITIVE INSPECTION EVERY 6,500 CYCLES PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3 TABLE 205. THIS ENTRY IS TO CHANGE LIMIT TYPES; SUMMARY OF NRC 00149: CRACK ON FRAME STA Y=465 BTW L-25R AND L-27R AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. PERFORM VISUAL INITIAL INSPECTION AT 25,000 CYCLES AND PERFORM REPETITIVE INSPECTION EVERY 6,500 CYCLES PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3 TABLE 205. (LP #0893468)
